Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What could be the reason for skin like stuff coming out my vagina ?

So I m kinda freaked out, guys. I m 13 years old and of course, due to raging hormones and whatnot, I am masturbating. Yay! Anyways. The question up there is not relevant with the question I m about to ask. Well, I guess I hit my g-spot a few months ago, and it felt great. The only problem is, it seems to be coming out of my body. I don t know how to describe it. All I know is I woke up one day, went to the restroom, and found I had a bunch of stuff sticking out of my vagina. It s not puss or anything, it s like skin and stuff. And my g-spot is just a little rigid bump now, not long like it was before. Please help me?
Asked On : Sat, 16 Apr 2011
Answers:  2 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Dear Elaine,
Welcome to HealthcareMagic Forum.

From your decription, I feel that the stuff came out may be thick discharge.

Contact me for more information or guidance

Wish you Good Sexual Health
With Warm Regards,

Dr. A CHAKRAVARTHY MBBS; MBA; (MHSc Reproductive & Sexual Medicine)

Consultant, Sexual Medicine / Sexologist, TRIVANDRUM, KERALA
+91 - 94477 05077 / 94471 55077
International Association of Sexual Medicine /
Answered: Mon, 18 Apr 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
if there some discharge ,then it may be leucorrhoea .
but if u feel in the g spot
then it may be infection,cyst,or skin tag
if u dont feel better better to consult dermatologist
Answered: Fri, 22 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor